# SDR ASOA2015121014182

- Difficulty date: December 10, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 17,669 hours, 11,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGN AT ROW 13 MISSING.  REINSTALLED OVERHEAD EXIT SIGN AT CENTER AISLE SEAT ROW 13, REF AMM 25-61-00.
